# SDR QR9R2025072800001

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9126
- Aircraft time: 4,463 hours
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 5001610311
- Part serial: 001188492
- Condition: Over Voltage
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

OVERNIGHT BATTERY VOLTAGE DRAINED DOWN TO 22 VOLTS (BATTERY RECENTLY REPLACED). THE FA5001 CVFDR WAS FOUND TO HAVE CONSTANT DRAIN ON BATTERY. REMOVED AND REPLACED CVFDR IAW AMM 31-32-10, 4-1.
